B. Bollobás, Extremal Graph Theory, 1978.
DOI : 10.1201/b16132-57

G. A. Dirac, Some Theorems on Abstract Graphs, Proc. London Math. Soc. (3), pp.69-81, 1952.
DOI : 10.1112/plms/s3-2.1.69

A. Dudek and G. Y. Katona, The generalization of zelinka constructions for 3-uniform hypergraphs

A. Dudek, G. Y. Katona, and A. P. Wojda, Hamiltonian path saturated graphs with small size, Discrete Applied Mathematics, vol.154, issue.9
DOI : 10.1016/j.dam.2005.05.035

G. Y. Katona and H. A. Kierstead, Hamiltonian chains in hypergraphs, Journal of Graph Theory, vol.55, issue.3, pp.205-212, 1999.
DOI : 10.1002/(SICI)1097-0118(199903)30:3<205::AID-JGT5>3.0.CO;2-O

URL : https://hal.archives-ouvertes.fr/hal-01184433

Ø. Ore, Arc coverings of graphs, Annali di Matematica Pura ed Applicata, Series 4, vol.55, issue.1, pp.315-321, 1961.
DOI : 10.1007/BF02412090

M. Paoli, W. W. Wong, and C. K. Wong, Minimumk-hamiltonian graphs, II, Journal of Graph Theory, vol.8, issue.1, pp.79-95, 1986.
DOI : 10.1002/jgt.3190100111

W. W. Wong and C. K. Wong, MinimumK-hamiltonian graphs, Journal of Graph Theory, vol.3, issue.1, pp.155-165, 1984.
DOI : 10.1002/jgt.3190080118